Connect
MJA
MJA

Atypical femoral fractures: a complication of prolonged bisphosphonate therapy?

Michael P Falkenberg
Med J Aust 2011; 194 (2): 102-103.
Published online: 17 January 2011

To the Editor: Girgis and Seibel1 are to be congratulated as endocrinologists for raising the important issue of bisphosphonate therapy and femoral fractures. This is a relatively new phenomenon that even a couple of years ago, although already documented, did not seem to be on many endocrinologists’ radar.

  • Michael P Falkenberg

  • Northeast Health Wangaratta, Wangaratta, VIC.

Correspondence: ortho.rooms@bigpond.com

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.